Cheers to that. I just go mine rechecked on a new generic and my T3 was too high. Now I'm having Heart Palpitations (PVC's) and have to see a Cardiologist. Scary as hell! I just hope that after they readjust the dose it fixes itself and it's not permanent damage. They seem to think so, But I've been on this dose for almost 2 years now!
Sorry should have added also not to stop taking your meds. It is too hard on the body if you were prescribed those i certainly would not stop taking them. Things will get worse and it could mess with your heart. Have blood test's taken regularly yearly if you are stable but every 6 months if they cannot stabilize your numbers. Thyroid meds are not something you want to mess with without your dr monitoring the changes. I have been on them for years and all different kinds the thyroid does so much that you are unaware of it affects so many things. The best to you...
I am hypo too with Hoshimotos, I am also a personal trainer and body build myself. Although I am female I have not noticed the throid interfering with my workouts. Make sure you are getting the right nutrition, that is everything. You probably should be eating 3,000 calories a day roughly and 200 grams of protein at the low end. Nutrition is everything when it comes to putting on mass. Drink some extra protein shakes and have a great workout!
Being Hypo causes muscle weakness and an in ability to build muscle. I have found this out as I had to lower the amount of weight I lift when working out over the past several years. Since having my synthryoid increased to 100 mgs I am hoping to be balanced and regain my muscle strength.
AMEN to what AR said!!! Beautifully put!! BRAVO AR!!
Wecka you listen to what he told you.....and do it, for your own good.
Are you taking supplements to bulk up?
Are you taking anything that might be affecting your adrenal glands?
The reason I ask is this. An underactive thyroid is a very vague diagnosis. There is a reason it is underactive. It may be an autoimmune disorder. It may be transient thyroidism.
It may be because your adrenal glands are under a LOT of stress, and they have slowed down your thyroid gland as a protective measure.
Wheight gain is often seen with hypothyroidism, but it often in untreated or undertreated hypothyroidism. At the same time, not everybody that is hypo will gain weight. If you do experience weight gain, it won't be muscle mass.
I'm not going to yell at you for stopping the Levothyroxine, because I don't know what your levels are, and the doctor will yell at you as it is. Because you WILL tell the doctor you stopped taking the med. Because if you don't, you will likely end up with a larger dose of meds.
You must be honest with the doctor about what you are doing and taking, or the tests that you will need run will not show the doctor what is really going on, and your treatment will suffer.
Ask the doctor to run antibody tests to see if you have an autoimmune disorder. You need a better diagnosis than a "slow thyroid". I had a slow thyroid for over a year, and then all he// broke loose. Suddenly my tired gland was an autoimmune disease that went on a rampage.
You need more testing, and you need to have your adrenals checked while you are at it. Best of luck.